Partially symmetric values

Research output: Contribution to journalArticlepeer-review

14 Scopus citations

Abstract

We consider spaces of differentiable nonatomic and mixed vector measure games, pNA and pM, with finitely or countably many types of players. Type-symmetric values on these spaces of games are investigated (all Aumann and Shapley conditions except symmetry are assumed, the latter being replaced by a weaker assumption of covariance under automorphisms of the space of players that preserve each type). We show that if the types are uncountable, then type-symmetric values are random path values. In particular, the symmetric values on pM are characterized as mixtures of values defined in Hart (1973).

Original languageEnglish
Pages (from-to)573-590
Number of pages18
JournalMathematics of Operations Research
Volume25
Issue number4
DOIs
StatePublished - 1 Jan 2000
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)
  • Computer Science Applications
  • Management Science and Operations Research

Fingerprint

Dive into the research topics of 'Partially symmetric values'. Together they form a unique fingerprint.

Cite this